Advanced Search
MyIDEAS: Login

Citations for "Local Asymtotic Distributions Related to the AR(1) MOdel with Dependent Errors"

by Nabeya, S. & Perron, P.

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as in new window
  1. Ng, Serena & Perron, Pierre, 1997. "Estimation and inference in nearly unbalanced nearly cointegrated systems," Journal of Econometrics, Elsevier, vol. 79(1), pages 53-81, July.
  2. Serena Ng & Pierre Perron, 1997. "Lag Length Selection and the Construction of Unit Root Tests with Good Size and Power," Boston College Working Papers in Economics 369, Boston College Department of Economics, revised 01 Sep 2000.
  3. Patrick Marsh, . "Saddlepoint Approximations for Optimal Unit Root Tests," Discussion Papers 09/31, Department of Economics, University of York.
  4. Serena Ng & Pierre Perron, 2002. "PPP May not Hold Afterall: A Further Investigation," CEMA Working Papers 83, China Economics and Management Academy, Central University of Finance and Economics.
  5. Niels Haldrup & Peter Lildholdt, . "On the Robustness of Unit Root Tests in the Presence of Double Unit Roots," Economics Working Papers 2000-1, School of Economics and Management, University of Aarhus.
  6. Deng, Ai, 2010. "Local power of consistent tests for serial correlation against the nearly integrated, nearly white noise process," Economics Letters, Elsevier, vol. 107(1), pages 22-25, April.
  7. Zhongjun Qu & Pierre Perron, 2006. "A Modified Information Criterion for Cointegration Tests based on a VAR Approximation," Boston University - Department of Economics - Working Papers Series WP2006-011, Boston University - Department of Economics.
  8. María Presno & Anna López, 2003. "Testing for stationarity in series with a shift in the mean. A fredholm approach," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 12(1), pages 195-213, June.
  9. Perron, Pierre, 1996. "The adequacy of asymptotic approximations in the near-integrated autoregressive model with dependent errors," Journal of Econometrics, Elsevier, vol. 70(2), pages 317-350, February.
  10. Tomás del Barrio Castro & Paulo M.M. Rodrigues & A.M. Robert Taylor, 2013. "On the Behaviour of Phillips-Perron Tests in the Presence of Persistent Cycles," CEFAGE-UE Working Papers 2013_11, University of Evora, CEFAGE-UE (Portugal).
  11. Anton Skrobotov, 2013. "Double Unit Roots Testing, GLS-detrending and Uncertainty over the Initial Conditions," Working Papers 0083, Gaidar Institute for Economic Policy, revised 2013.
  12. PERRON, Pierre & MALLET, Sylvie, 1998. "The FCLT with Dependent Errors: an Helicopter Tour of the Quality of the Approximation," Cahiers de recherche 9817, Universite de Montreal, Departement de sciences economiques.
  13. Niels Haldrup & Peter Lildholdt, . "Local Power Functions of Tests for Double Unit Roots," Economics Working Papers 2000-2, School of Economics and Management, University of Aarhus.
  14. Nunzio Cappuccio & Diego Lubian, 2003. "Asymptotic null distributions of stationarity and nonstationarity," Working Papers 8, University of Verona, Department of Economics.
  15. Eric Ghysels & Denise R. Osborn & Paulo M. M. Rodrigues, 1999. "Seasonal Nonstationarity and Near-Nonstationarity," CIRANO Working Papers 99s-05, CIRANO.
  16. Ai Deng Author-X-Name-First: Ai, 2006. "Local Power of Andrews and Ploberger Tests Against Nearly Integrated, Nearly White Noise Process," Boston University - Department of Economics - Working Papers Series WP2006-027, Boston University - Department of Economics.
  17. Perron, Pierre & Mallet, Sylvie, 2000. "A look at the quality of the approximation of the functional central limit theorem," Economics Letters, Elsevier, vol. 68(3), pages 225-234, September.
  18. Powell, John G. & Shi, Jing & Smith, Tom & Whaley, Robert E., 2009. "Political regimes, business cycles, seasonalities, and returns," Journal of Banking & Finance, Elsevier, vol. 33(6), pages 1112-1128, June.
  19. Nunzio Cappuccio & Diego Lubian, 2007. "Asymptotic Null Distributions of Stationarity and Nonstationarity Tests Under Local-to-finite Variance Errors," Annals of the Institute of Statistical Mathematics, Springer, vol. 59(3), pages 403-423, September.